# SDR CALA2018031200891

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 107,651 hours, 16,771 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 76275499001
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

GAUGE SHOWED TE FLAP ASSYM. NO EICAS MSG L FLAP SHOWED 30 R FLAP OUT OF THE WHITE ARC T/S PER FIM 27-58-00-815-803, FSEU BITE TEST OK. REMOVED AND REPLACED FLAP POSITION INDICATOR. CYCLED FLAPS SEVERAL TIMES NO DEFECTS NOTED ALL INDICATIONS NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT 1304723  SN OFF 9015 INDICATOR, TE F OFF 76-2754-9-9001 9015 ON 76-2754-9-9001 0455.
